# SDR UALA2009081402501

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 67,377 hours, 19,541 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360156
- Part serial: 203059
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOOP 1 FIRE DETECTION INOPERATIVE.  REPLACED NR 1 LOOP (UPPER RESPONDER).  TESTED OK BUT FOUND LOOP RUBBING AGAINST SUPPORT TUBE.  AFTER INSTALLATION CHECKS OK.
